Advil Junior Strength Ibuprofen - Blue Raspberry - 40 Tablets [Healthcare]
Applicable taxes applied at checkout
All payment methods are charged at time of purchase
Refunds can only be issued to your original payment method
Learn more about Billing & Payments
Checkout with a credit/debit card or use an express payment option
Stay well with the Advil Junior Strength Ibuprofen - Blue Raspberry - 40 Tablets.
Active ingredient (in each chewable tablet) Ibuprofen 100 mg (NSAID)* *nonsteroidal anti-inflammatory drug. Inactive ingredients Aspartame (phenylalanine), cellulose acetate phthalate, D&C red No. 27 Lake, FD&C red No. 40 Lake, flavour, gelatin, Magnasweet®, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.
Stay well, Canada!
- Includes 1 package containing Junior Strength Advil (40 pack) Blue Raspberry flavoured chewable tablets.
- Fast, effective relief from: fever and also pain due to colds or flu, sore throat, immunization and earache.
- Clinically proven for up to 8 hours of fever relief.
- Ibuprofen Chewable Tablets USP 100 mg.
- Specially formulated for children 2 - 12 years old.